# SDR ABXA9701172

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99177013
- Condition: Cracked
- Location: Bs 1155-1168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL BETWEEN STA 1155 AND 1168 LT SIDE CRACKED.  REPLACED INTERCOSTAL IAW DC-9 SRM 53-11-4.
